# SDR AWXA0001771

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653950
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FITTING CRACKED AT FLOORBEAM ATTACH POINT RT SIDE BS 616.  REMOVED FASTENER AND CUT OUT AREAS IAW AWA ER 03-5311-01157-KB1; FORMED ANGLE, FILLER IAW ER 03-5311-01127-KB1; DRILLED, TREATED AND PRIMED FILLER AND CAD PLATED ANGLE IAW ER 03-5311-01127-KB1; INSTALLED ANGLE REPAIR IAW ER 03-5311-01127-KB1.
